# SDR VNAA2014061000008

- Difficulty date: June 10, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 24,185 hours, 24,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE CORROSION WAS FOUND ON 4 SEAT TRACK SEGMENTS BETWEEN 559+80 AND FS 559+112.  THE AREA WAS INSPECTED, R & R SEAT TRACKS USING AMM.  ACFT WAS RELEASED FOR SERVICE.
